# SDR DALA2023022401397

- Difficulty date: February 22, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N952DJ
- Make and model: Boeing 737-9
- Aircraft serial: 38741
- Aircraft time: 23,084 hours, 11,344 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2640806) DURING INSPECTION FOUND CORROSION ON BULKHEAD SUPPORT ANGLE STA. 947 RBL 17 LOWER SIDE WL.150. REMOVED AND REPLACED BULKHEAD SUPPORT ANGLE STA 947, RBL 17, WL 150 IAW B737 SRM 51-40-02, B737 SRM 51-40-05 AND BOEING DWG # 149A8118.
